# SDR AALA981514

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP GROOVE AND SMALL NICKS ON BELLFRAME AT STATION 1110 STRINGER 26R TO STRINGER 27R.  INSTALLED DOUBLER ON BELLFRAME PER SRM 53-10-4.  (M)
